Vol. 307, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Cluster automorphism groups and automorphism groups of exchange graphs

Wen Chang and Bin Zhu

Vol. 307 (2020), No. 2, 283–302
Abstract

For a coefficient-free cluster algebra 𝒜, we study the cluster automorphism group Aut(𝒜) and the automorphism group Aut(E𝒜) of its exchange graph  E𝒜. We show that these two groups are isomorphic with each other, if 𝒜 is of finite type excepting types of rank 2 and type F4, or if 𝒜 is of skew-symmetric finite mutation type.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 34.234.223.162 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
cluster algebra, cluster automorphism group, exchange graph
Mathematical Subject Classification 2010
Primary: 13F60
Secondary: 05E40
Milestones
Received: 20 June 2019
Revised: 27 January 2020
Accepted: 4 May 2020
Published: 4 September 2020
Authors
Wen Chang
School of Mathematics and Information Science
Shaanxi Normal University
Xian
China
Department of Mathematical Sciences
Tsinghua University
Beijing China
Bin Zhu
Department of Mathematical Sciences
Tsinghua University
Beijing
China